# SDR AALA202302211148

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A320*
- Aircraft serial: 5374
- Aircraft time: 31,214 hours, 12,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SLIDE ARMING LEVER IS LOOSE. MAINTENANCE TIGHTENED LOOSE BOLT ON 3R DOOR ARMING LEVER / HANDLE PER AMM 52-10-00.
